Couldn't find what you looking for?

TRY OUR SEARCH!


I started with 10 mg of accutane and after only 10 days I noticed that I am losing my hair. I know that is side effects from the drug because my good friend used it before and he warned me about it. I didn’t take him seriously; I thought that it is excuse for guys who are getting bold. What will happen next?

Loading...


Hair loss is only one possible side effect of taking Accutane and both men and women have reported this problem. My sister is a teenager and she experienced hair loss from Accuatne immediately after she started taking it. As I know most people who have experienced this problem with Accutane do have their hair grow back in within a year's time.
Reply

Loading...

I have been off accutane for over 5months now and i am still experiencing hair loss problems from it. I am only 16 as well so it cant be natural boldness yet surley!

My hair line has not really recided a great deal, my hair is just very very thin compared to what it use to be. And i notice a fair amount of hairloss everyday. I never had this problem untill accutane.

Any ideas on how to stop this or thicken hair will be good, especially as i am conviced that i am not naturally loosing it!!

Thanks
Reply

Loading...